# SDR PCA0300850

- Difficulty date: April 12, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 0300043
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN PUNCTURE BS 2598 BETWEEN S25R, S26R JACKING INCIDENT DURING C-CHECK AT SIN.
